Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Aug 13, 2014, 6:08 PM CDT for Jim Hogg County, Texas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2014, 6:08 PM CDT (23:08 UTC)
- Expired
- Aug 13, 2014, 6:24 PM CDT
- In force
- 16 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Jim Hogg County, TX
The radar
The Corpus Christi radar (KCRP), 152 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470
WUUS54 KBRO 132308
SVRBRO
TXC247-132345-
/O.NEW.KBRO.SV.W.0026.140813T2308Z-140813T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
608 PM CDT WED AUG 13 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 645 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING 60 MPH WINDS...
OVER AGUA NUEVA...MOVING SOUTHWEST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
AGUA NUEVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING
DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND
OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY
INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2679 9862 2679 9878 2694 9861 2689 9855
2679 9851
TIME...MOT...LOC 2308Z 054DEG 10KT 2685 9861
$$
591 follow-up statement
178
WWUS54 KBRO 132324
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
624 PM CDT WED AUG 13 2014
TXC247-132333-
/O.CAN.KBRO.SV.W.0026.000000T0000Z-140813T2345Z/
JIM HOGG-
624 PM CDT WED AUG 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JIM HOGG COUNTY IS
CANCELLED...
AT 623 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED. WINDS OF UP TO 40 MPH
AND HEAVY RAINFALL IS STILL EXPECTED FROM THIS CELL AND OTHER
THUNDERSTORMS THAT ARE EAST OF AGUA NUEVA AND NEAR GUERRA.
LAT...LON 2679 9862 2679 9878 2694 9861 2689 9855
2679 9851
TIME...MOT...LOC 2323Z 054DEG 10KT 2683 9865
$$
59What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:52 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 13, 2:52 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 252 PM CDT WED AUG 13 2014 .SHORT TERM /NOW THROUGH THURSDAY/... REST OF THIS AFTERNOON/EVENING...MAIN ISSUES ARE IN THIS PERIOD. AS MENTIONED EARLIER...THE MORNING WAS QUIET WITH SEA BREEZE NOT ACTIVATING UNTIL AROUND 1 PM THIS AFTERNOON. NOW THAT IT HAS...A COUPLE OF SCENARIOS IN DIFFERENT AREAS TO CONSIDER. FIRST...FOR THE RIO GRANDE VALLEY...BIGGEST STORMS HAVE FIRED WELL SOUTH INTO CENTRAL TAMAULIPAS THIS AFTERNOON WHERE DEEPER MOISTURE IS AVAILABLE. THAT SAID...THE MID LEVEL DRY AIR THAT CRUISED INTO THE BROOKS/KENEDY COUNTY AREA STALLED BEFORE REACHING THE VALLEY...AND LAPS SOUNDINGS INDICATE THE 850-650 MB LAYER MAY HAVE MOISTENED UP JUST ENOUGH EARLY THIS AFTERNOON WHICH MAY BE HELPING THE SOUTHERN END OF THE DEEP SOUTH TEXAS SEA BREEZE TO ALSO FIRE ALONG THE RIVER. GIVEN THE CURRENT TRENDS...HAVE UPPED RAIN CHANCES THROUGH MID AFTERNOON ACROSS WESTERN CAMERON/EASTERN HIDALGO AND CARRIED THE WORDING 'SCATTERED' THROUGH MCALLEN ON INTO STARR AND SOUTHERN ZAPATA BETWEEN 4 AND 7 PM. THE RANCHLANDS ARE ON THE EDGE OF THE DRY/MOIST MID LEVEL AIR...AND THERE'S JUST ENOUGH LEFTOVER LIFT TO KICK OFF ISOLATED THUNDERSTORMS ACROSS THE SOUTH TEXAS BRUSH COUNTRY EARLY THIS AFTERNOON. THE BIG QUESTION FOR THE EVENING IS...WILL THERE BE ENOUGH ACTIVITY AND CELL MERGERS TO SET OFF ANOTHER ROUND OF LOCALLY HEAVY RAINFALL AND MINOR FLOODING AS WE SAW ALONG US 83 FROM SOUTHWEST STARR THROUGH ZAPATA COUNTY TUESDAY EVENING? WITH OVERALL FORCING DOWN A BIT AND THE OLD LOW LEVEL FRONT DISSIPATED INTO A LIGHT/VARIABLE LOW LEVEL WIND FIELD WITH A NORTH TO SOUTH DRIFT IN STORM MOTION...EXPECT TO SEE SOME POCKETS OF RAIN DUMPS DUE TO THE SLOW MOVEMENT OF STRONGER CELLS BUT COVERAGE WILL PROBABLY BE LESS...AND LESS LINEAR...THAN TUESDAY NIGHT. FOR NOW...HAVE SHIFTED THE SCATTERED AREA INTO STARR/SOUTHERN ZAPATA/SOUTHERN JIM HOGG INTO EARLY EVENING WITH HEAVY RAINFALL WORDING DUE TO SLOW MOVEMENT. WOULD NOT BE SURPRISED TO SEE A FEW FLOOD ADVISORIES FOR FASTER FLOWING ARROYOS BUT FLASH FLOOD WARNINGS NOT AS LIKELY THIS GO-ROUND. OVERNIGHT...THE ACTION SHOULD WANE/DISSIPATE SOME 3 HOURS EARLIER THAN ON TUESDAY BASED ON THE EARLIER START...AND HAVE ONLY CARRIED ISOLATED THROUGH 10 PM ALONG THE RIVER IN STARR/ZAPATA FOR NOW. OTHERWISE...EXPECT CLEARING SKIES AND LIGHT WINDS ACROSS THE REGION WITH TEMPERATURES BY DAYBREAK THURSDAY SIMILAR TO THIS MORNING...PERHAPS A DEGREE HIGHER IN RURAL AREAS. THURSDAY...ALL MODELS INDICATE MORE NOTABLE DRYING IN THE 850-600 MB LAYER THAT HOLDS THROUGH THE DAY. STILL...WITH LOW LEVEL WINDS JUST LIGHT ENOUGH AND PRECIPITABLE WATER VALUES AROUND OR ABOVE 1.75 INCHES...CANNOT RULE OUT SOME SEA BREEZE SLAP AND DASH THUNDER DURING THE AFTERNOON. EXPECT THE AREA TO BE LIMITED...CLOSER TO THE RIVER AS THE NORTHERN TIER SHOULD STAY DRY. TEMPERATURES SHOULD BE SIMILAR TO RECENT DAYS...SO NO CHANGE TO THE MID 90S NEAR THE COAST/LOWER 100S WESTERN RANCHLANDS AND MID/UPPER VALLEY WITH HEAT INDEX VALUES IN CHECK BY FALLING DEWPOINTS INTO THE 60-65 RANGE. DOG DAYS INDEED. THURSDAY NIGHT...QUIET BUT WITH A SLIGHT FRESHENING OF THE SOUTHEAST BREEZE AS SURFACE TROUGH DIPS INTO THE PANHANDLE AND WEST TEXAS. THIS...ALONG WITH PERHAPS MORE CIRRUS APPEARING BETWEEN THE SOUTHWEST U.S. RIDGE AND EASTERN U.S. TROUGH SHOULD ALLOW SLIGHTLY HIGHER LATE NIGHT TEMPERATURES BUT THAT'S ABOUT IT FOR SENSIBLE WEATHER CHANGES...EXCEPT TO LEAVE SKY COVER AS 'PARTLY CLOUDY' OWING TO UNCERTAINTY IN AMOUNT/THICKNESS OF THE CIRRUS. .LONG TERM /FRIDAY THROUGH TUESDAY/...HOT AND MAINLY DRY CONDITIONS EXPECTED IN THE LONG TERM AS HIGH PRESSURE BUILDS BACK IN THE MID LEVELS AND MEAN PWATS FALL TO AROUND 1.5 INCHES AND CAPPING DEVELOPS IN THE MID LEVELS. WINDS WILL PICK UP THROUGH MUCH OF THE LONG TERM AS WELL DUE TO DEVELOPING SURFACE LEE TROUGHING TO OUR NORTHWEST AS TWO SHORTWAVES MOVE OVER THE RIDGE AND DOWN ACROSS THE MIDWEST AND INTERACTS WITH HIGH PRESSURE ACROSS THE GULF. MUCH OF THE LONG TERM REMAINS CONSISTENT WITH PREVIOUS FORECASTS...THE FURNACE IS LIT FOR THE LONG TERM WITH HIGHS IN THE 100S ACROSS MUCH OF THE AREA WITH BREEZY SOUTHEAST WINDS OFFERING NO RELIEF IN SIGHT. && .MARINE...NOW THROUGH THURSDAY NIGHT...QUIET CONDITIONS CONTINUE TO DOMINATE AND SEE LITTLE CHANGE THROUGH THE PERIOD. OFFSHORE WAVES FELL BELOW 1 FOOT TODAY...VIRTUALLY FLAT...AND WITH LIGHT WINDS OVERNIGHT OUTSIDE OF ANY SPOTTY CONVECTION SEE NO CHANGE. THE LIGHT WINDS...10 KNOTS OR LESS...WILL CONTINUE THURSDAY BUT VEER AROUND TO THE SOUTH. WINDS A BIT HIGHER ON LAGUNA MADRE BUT STILL OVERTAKEN BY SEA BREEZE EAST/SOUTHEAST FLOW AFTER 2 PM OR SO. A GENERAL SOUTHEAST FLOW OVERNIGHT THURSDAY...PERHAPS TOUCHING 15 KNOTS AROUND MIDNIGHT BUT ONLY ENOUGH TO RAISE WAVES/SEAS TO 2 FEET. CONVECTION WILL FAVOR THE POST MIDNIGHT THROUGH EARLY DAYBREAK HOURS IN THE GULF MAINLY BEYOND 20 NM OUT...THEN DISSIPATE DURING AFTERNOON/EVENING BEFORE A POSSIBLE REDEVELOPMENT LATE THURSDAY NIGHT WITH JUST ENOUGH DEEP LAYER MOISTURE TO KEEP THINGS HONEST. FRIDAY THROUGH SUNDAY...LOW PRESSURE WILL STRENGTHEN ACROSS THE SOUTHERN PLAINS THIS PERIOD AND SURFACE WINDS WILL RATCHET ACCORDINGLY AS HIGH PRESSURE ACROSS THE GULF WILL INTERACT WITH AFOREMENTIONED LOW PRESSURE. SMALL CRAFT SHOULD EXERCISE CAUTION BEGINNING LATE FRIDAY AFTERNOON THROUGH THE WEEKEND. WAVE HEIGHTS WILL APPROACH 6 FEET AND WINDS NEARING 20 KNOTS OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 79 94 80 96 / 10 10 10 10 BROWNSVILLE 76 96 78 96 / 10 20 10 10 HARLINGEN 75 97 77 99 / 10 20 10 10 MCALLEN 77 102 78 102 / 10 20 10 10 RIO GRANDE CITY 79 102 78 103 / 10 10 10 0 SOUTH PADRE ISLAND 79 88 81 87 / 10 10 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV SHORT TERM...52 LONG TERM...55 GRAPHICS/UPPER-AIR...BIRCHFIELD
Hazardous weather outlook, Aug 13, 3:02 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 302 PM CDT WED AUG 13 2014 TXZ248>257-141130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 302 PM CDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE MID AND UPPER RIO GRANDE VALLEY UNTIL AROUND 6 PM...THEN CONTINUE INTO THE RIO GRANDE PLAINS AFTER 6 PM. OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL EASE INTO THE RANCHLANDS OF BROOKS...JIM HOGG...AND PERHAPS NORTHERN ZAPATA COUNTY BETWEEN 4 AND 6 PM. THERE IS THE POSSIBILITY FOR CELLS TO MERGE AGAIN THIS EVENING...MAINLY BETWEEN 5 AND 7 PM...SOMEWHERE BETWEEN SOUTHERN JIM HOGG AND SOUTHWEST BROOKS...NORTHWEST HIDALGO...AND STARR COUNTY. SHOULD THIS OCCUR...THE PRIMARY THREAT WOULD BE HEAVY RAINFALL WHICH COULD CAUSE MINOR FLOODING OF POOR DRAINAGE LOCATIONS AS WELL AS FAST MOVING WATER THROUGH ARROYOS AND CREEKS...THOUGH OVERTOPPING IS NOT EXPECTED. OTHER POTENTIAL HAZARDS INCLUDE FREQUENT CLOUD TO GROUND LIGHTNING. CONDITIONS SHOULD IMPROVE ACROSS THE RIO GRANDE VALLEY BEFORE SUNSET...AND BETWEEN SUNSET AND 10 PM ACROSS THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY: ISOLATED AFTERNOON THUNDERSTORMS ARE EXPECTED ALONG THE SEA BREEZE...DEVELOPING IN INLAND CAMERON/WILLACY COUNTY DURING THE EARLY AFTERNOON AND EASING INTO HIDALGO COUNTY BY LATE AFTERNOON. COVERAGE IS EXPECTED TO BE LESS THAN TODAY AS DRIER MID LEVEL AIR IS EXPECTED TO INCREASE. POTENTIAL THREATS INCLUDE OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF DOWNPOURS. FRIDAY THROUGH TUESDAY: HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ESPECIALLY ACROSS JIM HOGG...ZAPATA...AND STARR COUNTY MAY NEED TO SELF ACTIVATE THIS AFTERNOON THROUGH EVENING. GMZ130-132-135-150-155-170-175-141130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 302 PM CDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE WATERS MAINLY BEYOND 20 NM OUT AFTER MIDNIGHT. POTENTIAL THREATS INCLUDE OCCASIONAL CLOUD TO WATER LIGHTNING...BRIEF DOWNPOURS REDUCING VISIBILITY TO 3 NAUTICAL MILES OR LESS...AND WIND GUSTS TO 25 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY: EARLY MORNING ISOLATED THUNDERSTORMS WILL DISSIPATE SOON AFTER SUNRISE. THURSDAY NIGHT: ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY SOUTH OF PORT MANSFIELD AFTER MIDNIGHT. OCCASIONAL CLOUD TO WATER LIGHTNING...BRIEF DOWNPOURS REDUCING VISIBILITY TO 3 NAUTICAL MILES...AND A WIND GUST TO 25 KNOTS ARE POSSIBLE. FRIDAY THROUGH TUESDAY: WIND GUSTS TO 20 KNOTS FRIDAY AND SATURDAY ACROSS THE LAGUNA MADRE EACH AFTERNOON...OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 52/BSG
In the hours before
Local storm report, Aug 13, 5:00 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
500 PM CDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 NNW WESLACO 26.18N 97.99W
08/13/2014 HIDALGO TX PUBLIC
LARGE TREE UPROOTED.
&&
EVENT NUMBER BRO1400049
JGGLocal storm report, Aug 13, 5:02 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
502 PM CDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 1 SE CANTU 26.20N 98.12W
08/13/2014 HIDALGO TX PUBLIC
TREES DOWN ON A FENCE.
&&
EVENT NUMBER BRO1400050
JGGSpecial weather statement, Aug 13, 5:14 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 514 PM CDT WED AUG 13 2014 TXZ248-249-252-132300- ZAPATA-STARR-JIM HOGG- 514 PM CDT WED AUG 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS. SOUTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 600 PM CDT... AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERAL STRONG THUNDERSTORMS...OVER VIBORAS AND NEAR EL SAUZ AND OVER RIO GRANDE CITY...MOVING WEST TO SOUTHWEST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING... GUSTY WINDS OF 30 TO 40 MPH. TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... VIBORAS. EL SAUZ. LAS LOMAS. RIO GRANDE CITY. LOS ALVAREZ. ESCOBARES. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && 59
Local storm report, Aug 13, 5:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 PM CDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG INDIAN HILLS 26.21N 97.92W
08/13/2014 HIDALGO TX LAW ENFORCEMENT
TWO MOBILE HOMES DEMOLISHED.
&&
EVENT NUMBER BRO1400051
JGGLocal storm report, Aug 13, 5:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
525 PM CDT WED AUG 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG ALAMO 26.19N 98.12W
08/13/2014 HIDALGO TX LAW ENFORCEMENT
SEVERAL SPOTS OF TREES AND POWER LINES DOWN IN
DONNA...ALAMO...AND SAN JUAN.
&&
EVENT NUMBER BRO1400052
JGGSpecial weather statement, Aug 13, 6:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 603 PM CDT WED AUG 13 2014 TXZ248-249-252-132345- ZAPATA-STARR-JIM HOGG- 603 PM CDT WED AUG 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. WESTERN STARR COUNTY IN DEEP SOUTH TEXAS. SOUTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 645 PM CDT... AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERAL STRONG THUNDERSTORMS...NEAR AGUA NUEVA EXTENDING SOUTH TO NEAR EL SAUZ AND WEST OF VIBORAS...MOVING WEST TO SOUTHWEST AT 15 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... AGUA NUEVA. VIBORAS. IF THIS STORM MAINTAINS CURRENT INTENSITY SEVERE WEATHER... INCLUDING DAMAGING WINDS OR LARGE HAIL IS POSSIBLE. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR LATER STATEMENTS AND POSSIBLE WARNINGS. && 59
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:42 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 33 min |
| Aug 12, 8:01 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 44 min |
| Aug 12, 8:10 PM CDT | Areal Flood Advisory | BRO | Zapata | 2 hr |
| Aug 12, 8:27 PM CDT | Flash Flood Warning | BRO | Zapata | 93 min |
| Aug 12, 9:23 PM CDT | Flash Flood Warning | BRO | Zapata | 97 min |
| Aug 12, 10:18 PM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 57 min |
| Aug 12, 10:41 PM CDT | Flash Flood Warning | BRO | Starr | 79 min |
| Aug 13, 4:16 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 21 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.